Last week Mogee had really abnormal AMPS' and PMPS' after I increased his dose from 3.25 units to 3.5 units. I thought maybe he was sick or something was causing the mid-300 preshots but then I thought maybe he was just getting too much insulin. So I decided to reduce his dose back down to 3.25. He is currently sitting at 3 units. I have heard on here that too much insulin could cause numbers to appear as if more insulin was needed when really less was. It appears to me that Mogee's PS's are better as I lower his dose. But I am also concerned as he is not getting into the green as he was before. That is mainly why I increased his dose to begin with, as he seemed to nadir near the 150 mark. He seems to have better PS's at the 3 units and gets down to about what he would with a dose of 3.25/3.5 at nadir. Can someone please look through Mogee's spreadsheet and tell me if they think he needs less insulin or if he needs more to get lower at nadir and that those high PS's were just bounces? Is 150 a good nadir? I was thinking I would want him more in the normal range, 50-120 (human meter). But as mentioned, more insulin has given these scary high PS's. I understand mid 300 may not be high for some, but based on Mogee's data for that length of time, it has been abnormal. Appreciate any advice guys!